# SDR HEEA0012253

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 407375007101
- Condition: Failed
- Location: Fuel Press
- Part time: 947 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE INTERMITTENTLY GOES TO ZERO.
